# SDR NACA2024010600003

- Difficulty date: January 6, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,372 hours, 56,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S  RH FORWARD SEAT TRACK CRACKED. REMOVED AND REPLACED CAPT FWD RH SEAT TRACK IAWM AMM 25-11-11
